Communications in Mathematical Physics

On quantum gauge theories in two dimensions

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 141, Number 1 (1991), 153-209.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104248198

Mathematical Reviews number (MathSciNet)
MR1133264

Zentralblatt MATH identifier
0762.53063

Subjects
Primary: 58G26
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 58D27: Moduli problems for differential geometric structures 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Witten, Edward. On quantum gauge theories in two dimensions. Comm. Math. Phys. 141 (1991), no. 1, 153--209. http://projecteuclid.org/euclid.cmp/1104248198.


Export citation